T Nation

Stopping Test C After One Pin


#1

Hello. Long time lurker of threads but first post (Sorry so long!)....

I'm 33 years old, a firefighter and father of 3 small children. I have had some symptoms of low T (which is extremely prevelant among firefighters due to poor sleep patterns, stress ect.), mainly fatigue and brain fog. Libido has always been fine. T level tested 427. Long story short, I was prescribed 200mg/wk Test Cyp x 1 injection. No AI.

About 30 hours following my first and only injection, I began having EXTREME anxiety, sweaty palms and elevated BP (156/96) which I normally run low BP. The next day both nipples began to burn. Also seems like my unit downstairs is not working right. I called the doctor's office and he called me in some arimidex at the pharmacy. My rx calls for 1mg twice a week. Due to lots of reading about possible E2 crashing, I took half that my first day with alot of relief. So.....

I get that there is a so called "sweet spot" for AI's for dosage, but I have decided that after this nightmare of an experience and my T being in the "low normal" range I will not continue with the TRT. I want to exhaust my other natural options first and possibly go on TRT in the future years up the road when I literally have no choice.

My question is...Does it sound like a good enough plan to just continue the arimidex 2x a week for a couple weeks and maybe taper down the dose? Will I be safe from rebound E2 return? I have read that this happens with Arimidex. Also I have read that after ONLY one injection I should recover fine without pct. I was going to order some HCGenerate today just in case. Those experienced please advise.

Sorry if any of this is in the stickies. I looked the best I could.


#2

First…

You said your test was in the 400s, what were the ranges of the test? If they are anything like my test (200 - 750) I have a very hard time believing a responsible doctor would suggest TRT. I don’t ask because I am discrediting your TRT claim but I wonder how truly “low” your test is.

First time I injected test I got crazy anxiety too. I found it to be mental. I run an AI on cycle at 0.5 every other day. Running 1mg 2x per week will not maintain stable blood levels. Then again I’m going off injecting 2x per week 500mg+ of test. But I would imagine if your doctor was prescribing you 2mg of adex a week it would be better to maintain your levels stable by splitting that 2mg dose up in every other day dosages. Example running 0.25 or 0.5mg every other day.

You do not need PCT after just one injection. You will be fine.

Ultimately the decision to continue or not is yours. If you were feeling the symptoms of low T then I would probably go through a few more injections to see if I felt better. I know my first couple injections first time around I felt horrible and wanted to quit, but things got a lot better pretty quick.


#3

That is very strange. You say you are stressed already… I think you are just having pinning anxiety.
Just relax, you haven’t even felt the effects yet. You body is still making its own test at this point too. It wouldn’t even be shut down yet. It is also weird he doesn’t have you taking hcg.

Week 2-3 is libido increase and increased positive mood and skin oily, by week 4 it should be in full effects.
AI try .5 eod. Maybe take it before bed. Same time. Maybe adjust to .25 eod depending how you feel. Some may not even need ai at that dose.

Did he do an e2 test and prolactin before you started?

If your not going to pin anymore running that much ai would lower your e2 to much.


#4

Thanks for the replies guys! Definitely not pinning anxiety. I’m not scared of needles at all. The arimidex had me feeling better in about an hour. If I decide not to
pin again, should i just taper down the arimidex dose next week then drop it? Should I worry about E2 rebound bc arimidex is not a suicide inhibitor like aromasin? Or will this possibility go away once the exogenous test clears my system?


#5

Hi… 0,5 or 0,25 adex per day would be more stable. After you discontinue the cyp, you should keep adex for a while, 2 weeks would do the job. I think you should do more pins, just to try a little more. If you feel symptoms of low Test, what I would like to know (400) is normal/ little low i think. But you already have children and if you don’t plan to have more, I would try TRT.

Higher test makes you feel better and you probably felt some anxiety, overthinking things just because of a side effect from test in some individual… some are prone to have gyno, but you can control it… but is your life, your decision. PCT not needed for 1 jab…